# SDR AALA20100202LAX01

- Difficulty date: February 1, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 92,592 hours, 17,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EXTERIOR EMERGENCY LIGHTS ON LEFT AFT FUSELAGE FOUND INOPERATIVE.  FOUND BATTERY PACK MODULE M00738 LOCATED BY SEAT 36AB SIDEWALL PANEL DEFECTIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
